# SDR AU980312

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Gear Pos
- Stage of operation: DE
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR INDICATOR BULB BLOWN.
